# SDR ASMF200602001

- Difficulty date: February 2, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 60,860 hours, 45,439 cycles
- Engine: Pwa JT8D217A
- Engine time: 60,262 hours, 45,037 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 500002102
- Condition: Damaged
- Location: Left Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED 09 LEFT ENGINE FAN BLADES WITH DAMAGES.  ONE OF THEM WAS OUT OF LIMITS.  04 FAN BLADES WERE REPLACED IAW M/M 72-33-21 AND 06 WERE REWORKED IAW M/M 72-33-22.  ENGINE WAS OPERATIONAL CHECKED IAW MPCM 71-00-01 AND M/M 71-00-00, TESTED CORRECT.
